# SDR MALA010169

- Difficulty date: February 1, 2001
- Submitted: February 6, 2001
- Operation: Air carrier
- Aircraft: N99XJ
- Make and model: Saab SF340A
- Aircraft serial: 099
- Propeller: Rotol R3904123F27
- System (JASC): 6140 · Propeller Indication System
- Part: Pressure Switch
- Condition: Failed
- Location: Rt & Lt Prop
- Stage of operation: TO
- How discovered: L
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

AUTO COARSEN DID NOT ARM ON TAKEOFF.  MAINTENANCE RAN ENGINE WITH CREW, AUTO COARSEN WOULD NOT ARM, INSPECTED AIRCRAFT AND SAFE FOR ONE TIME FERRY FLIGHT FROM ATW TO MSP.  MAINTENANCE REPLACED THE LT AND RT P3 PRESSURE SWITCHES.  OPS CHECK GOOD ON THE AUTO COARSENING SYSTEM IAW 61-22-00 OF THE AMM.
